# SDR CKSA98384

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION FUSELAGE LWR AREA, BS 1200, RBL 58, WEB CORRODED AT O/B FACE LWR AREA.  REMOVED CORROSION IAW B747 SRM 51-10-01.  FABRICATED REPAIR IAW B747 SRM 51-40-02.  INSTALLED REPAIR IAW BOEING 747 SRM 51-40-02.  CORROSION TASK CARD NUMBER C53-100-01.  NON-ROUTINE TASK CARD NUMBER 26227.
